# SDR QXEA2012113001492

- Difficulty date: November 30, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING SKIN LANDING FOR ACCESS PANEL 624BT HAS AREAS OF CORROSION.  BLENDED OUT CORROSION FROM LANDING IAW RD 8/4-57-445. MIN THICKNESS REMAINING .080" REF NTM 51-00-04-910-801 PT 1. VERIFIED BLENDS CRACK FREE IAW NTM 51-00-06-910-801 PT 1. BLEND FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-445. ALODINED AND RESTORED PRIMER IAW RD 8/4-57-445.
